# SDR SIMA201112201

- Difficulty date: April 30, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 22,029 hours, 19,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2013A
- Part serial: 6643215765
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND ALL THE EMERGENCY LIGHTS POWERED BY THE NR 1 BATTERY INOPERATIVE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  THE NR 1 BATTERY VOLTAGE WAS NORMAL BUT IT WAS DETERMINED THROUGH NEW BATTERY INSTALLATION THAT THE SUSPECT BATTERY COULD NOT SUPPORT A LOAD.  REMOVED AND REPLACED THE NR 1 BATTERY AND CHARGER ASSEMBLY IAW EMB140 AMM 33-50-04.  THE OPERATIONAL CHECK OF WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
